Hello - I was diagnosed with Ulcerative Colitis 4 years ago. Im on Imuran and I also take Remicade treatments (As a side note I went on birth control 3 months ago) These past 4 days I've had constant hunger. I always feel hungry when I am done eating. I feel full that I stop eating and then Im hungry right after. Is this because of Colitis or maybe the birth control? I haven't been on birth control for 4 years so I dont know if constant hunger is a side effect from birth control. Just wondering if anyone else who has colitis or crohns has this. Thank you in advance for any advice.View Thread
Hello, first of all - Im so thankful that there is a community for Colitis and Crohns. It's encouraging to have others to talk to who have gone through the same things I have. I've had Ulcerative Colitis for 4 years and have gone through a lot of different treatments and medications. So Im thankful for this board.
I do have a question though. Lately, I've been experiencing some acid reflux. Can that be a side of effect of Colitis? Maybe before a flare-up? Or is it something completely separate from Colitis? I haven't experienced acid reflux before, but there are side effects I've developed a while AFTER being diagnosised with Colitis. Any information would be great! Thank you!View Thread
Hey LunaNatasha! I have been on Remicade treatment for over 2 years now and it's my miracle drug! Im so thankful that my doctor recommended it for me. Im not sure what you're getting Remicade for, but I have Ulcerative Colitis and it's been amazing in helping me maintain it. I personally have not had any side effects, only that Im really exhausted after the treatment. That normally lasts for two days before wearing off. You'll want to have someone drive you to and from your treatment. Also...my doctors tell me to take 2 Tylenol, 2 Benadryl and 2 predinsone beforehand to prevent infection. But you'll have to check with your doctor if they want you to take that. And I personally haven't been nauseous or experienced any hair loss. Unfortunately everyones body responds differently. But It will help you!! Good luck with this treatment, keep us posted on how it goes!View Thread